# SDR 5040093004

- Difficulty date: September 30, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N807Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 60075239511
- Condition: Failed
- Location: Hyd System
- Part time: 5,514 hours, 3,287 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR FAILED TO RETRACT.  REPLACED NR 3 HYDRAULIC LINE P/N 600-75239-511.
